# SDR CALA2012051400346

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 45,662 hours, 24,017 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 655421945
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 400 FT FROM TOUCHDOWN, GEAR UNSAGE LIGHT CAME ON AND GPWS " TO LOW GEAR" ANNOUNCED WENT AROUND GEAR RETRACTED NORMALLY AND EXTENDED NORMALLY ON 2ND LANDING REF TO N/R 4572410 FOR REPLACEMENT OF LANDING CONTROL LEVER IAW MM-32-31-11.  SWUNG GEAR SEVERAL TIMES. LANDING GEAR INDICATION CHECKS GOOD.
